Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Amoxicillin and PD meds


  • Please log in to reply
1 reply to this topic

#1 JuggernautTCW

JuggernautTCW

    Advanced Member

  • Members
  • PipPipPip
  • 60 posts

Posted 16 March 2014 - 09:50 PM

This question is for my 62 year old mom who was diagnosed with PD 12 years ago.
 
Her doctor prescribed her Amoxicillin for toothache and she has taken it for almost a month.
Her question is - does it conflict with PD meds?  Any side effects that she should be aware of?
 


#2 MComes RPH

MComes RPH

    Board Certified Pharmacist

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 1,176 posts

Posted 28 March 2014 - 05:51 PM

I ran a check of interactions of amoxicillin and all the major PD meds, and it does not show any interactions at all.
The only thing I would have her look out for isna possible yeast infection due to being on amoxicillin for so long of a period of time. It will either show up as thrush, which is a whitening of the mouth, throat, and tongue. Or, it can show Jonas a vaginal yeast infection, where there can be some whitish fluid leak from the vaginal area which usually goes along with an unpleasant odor.
If that happens, she should just contact the Dr and they can prescribe an anti-fungal tablet that will take care of it in just a few days.
Hope this helps.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users